# SDR DALA2015032402321

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON FLOOR PANEL 160G AT PAX CABIN.  FLOOR PANEL 160G AT PAX CABIN WAS REPLACED IAW SRM 51-10-3, PAR 21,14, SRM 51-10-4, DWG 9957828, REV AB.
